MAUDE Adverse Event Report: GYRUS ACMI, INC. SLIMLINE URETEROSCOPE,SHORT; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

GYRUS ACMI, INC. SLIMLINE URETEROSCOPE,SHORT; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number MRO-733A
Medical Device Problem Codes Break (1069); Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation and the evaluation found a bent outer tube, a dented objective window and a foggy optical fiber system.The investigation is.A supplemental report will be submitted upon completion of the investigation or if any additional information is provided by the user facility.
 
Event or Problem Description
The customer reported to olympus, the slimline ureteroscope,short had bent, broken pixels and a bad image.The issue was found during reprocessing.The device was returned for evaluation.During the device evaluation, a dented objective window was found.There were no reports of patient harm.This medical device report (mdr) is being submitted to capture the reportable malfunction found during evaluation.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.The dhr review could not be performed; however, following the inspection process, the device must undergo a final inspection and meet manufacturing and quality specifications before being released.It has been over 8 years since the device was manufactured.Based on the results of the legal manufacturer¿s investigation, the damage which occurred was most likely due to user mishandling during device reprocessing, such as impact from being dropped.The event can be detected/prevented by handling the device according to the instructions for use that state: the device instructions for use (ifu), rev 99-1088_fg states "study this manual and other labeling thoroughly for safe handling and storage.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments or allow them to be struck by other objects", " do not use an instrument that fails to meet the criteria stated in the labeling or that has been damaged." (warnings, page 4).Olympus will continue to monitor field performance for this device.

Brand Name
SLIMLINE URETEROSCOPE,SHORT
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
GYRUS ACMI, INC.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18253412
Report Number3011050570-2023-00206
Device Sequence Number7115966
Product Code FGB
UDI-Device Identifier00821925009295
UDI-Public00821925009295
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011849
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMRO-733A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer12/21/2023
Initial Report FDA Received Date12/02/2023
Supplement Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown